# SDR 97ZZZX4083

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8063108
- Condition: Defective
- Location: Fuel System
- Part time: 146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL METERING UNIT INSTALLATION DEFECT.  EGT AND TORQUE FLUCTUATIONS.  REMOVED FROM LOANER ENGINE.  CORE SHIPPED FROM RNO TO PLANT 12 ON 4-10-97.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
